# SDR FDEA202206281600

- Difficulty date: June 28, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR ON FRAME FOUND AT FAC COMPARTMENT UNDER RAM   AIR DUCTING STATION 469.173 BETWEEN X=30 TO X=40. EXISTING REPAIR ON FRAME AT FORWARD AVIONICS COMPARTMENT UNDER RAM AIR DUCTING   STATION 469.173 BETWEEN X = 30 TO X = 40 EVALUATED AND FOUND NOT REPAIR IAW SRM 53-  00-07-2R REPAIR 2 FIGURE 201. REPAIR CARRIED OUT IAW EA 1-5310-T0369403 PART 1 TITLE :   FUSELAGE - MAINFRAME - FUSELAGE NOSE FRAME REPAIR AT STA 489.173 BETWEEN X=30 AND   X=40. EO 1-5100-7-5001 B7 P1 TITLE :  STRUCTURES - REPAIR CATALOG - MD11 - REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.  DUPLICATED SDR RAISED , REFER TO SNRM N00035 , WORK ORDER 00082944 ,SDR #22-1689   FOR DETAILS
